# SDR 97ZZZX5139

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18WL
- Make and model: Cessna 180K
- Aircraft serial: 18053178
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Lt Flap Pulley
- Part time: 6,913 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT FLAP WOULD NOT FULLY EXTEND.  AN INSPECTION WAS CONDUCTED AND THE FLAP PULLEY BRACKET WAS FOUND BROKEN.  THIS CONDITION CAUSED FLAP CABLE TO HAVE EXCESSIVE SLACK.
